Volume 21(2017)
1. Ouyang Lunqun, Zhou Qiong and Wu Jinfang

"Extensions of Σ-zip rings", 21, 2017, 1-22.

(pdf)
2. J. N. Alonso Alvarez, J. M. Fernandez Vilaboa and R. Gonzalez Rodriguez

"H-Galois extensions with normal basis for weak Hopf algebras", 21, 2017, 23-38.

(pdf)
3. Amy Schmidt

"Properties of ring extensions invariant under group action", 21, 2017, 39-54.

(pdf)
4. Amine Ben Abdeljelil, Mohamed Elhamdadi and Abdenacer Makhlouf

"Derivations of ternary Lie algebras and generalizations", 21, 2017, 55-75.

(pdf)
5. S. Ebrahimi Atani and M. Sedghi Shanbeh Bazari

"Absorbing multiplication modules over pullback rings", 21, 2017, 76-90.

(pdf)
6. Maryam Davoudian

"On α-quasi short modules", 21, 2017, 91-102.

(pdf)
7. Rogelio Fernandez-Alonso and Dolors Herbera

"Finite lattices of preradicals and finite representation type rings", 21, 2017, 103-120.

(pdf)
8. Allen Herman and Gurmail Singh

"Central torsion units of integral reality-based algebras with a positive degree map",  21, 2017, 121-126.

(pdf)
9. Mohammed Tamekkante and El Mehdi Bouba

"Bi-Amalgamation of small weak global dimension", 21, 2017, 127-136.

(pdf)
10. Jun Hu and Yabo Wu

"On some properties of Chebyshev polynomials and their applications", 21, 2017, 137-163.

(pdf)
11. A. Karimi Mansoub, A. Moussavi and M. Habibi

"Strongly clean elements of a skew monoid ring", 21, 2017, 164-179.

(pdf)
12. Andrada Cimpean and Peter Danchev

"Weakly nil-clean index and uniquely weakly nil-clean rings", 21, 2017, 180-197.

(pdf)
13. Jesse Gerald Smith Jr

"When ideal-based zero-divisor graphs are complemented or uniquely complemented", 21, 2017, 198-204.

(pdf)